| Model Number |
CRUS6A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided for both malfunctions and lot history reviews were done.The device has been returned for evaluation for one of the two malfunctions; the evaluation identified detachment.The device has not been returned for the second malfunction; the investigation is inconclusive for detachment as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The devices are labeled for single use.
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model crus6a recanalization catheter allegedly experienced a detachment.This information was received from various sources.Both malfunctions involved patients with no reported consequences.One patient was reported as a (b)(6)-year-old male; all other patient details were not provided.